# SDR UALA2010120204426

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,014 hours, 9,085 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICEABLE ODOR EMANATING FROM CARPETED AREA NEAR SEATS JUST IN FRONT OF DOOR 3R.   ACFT JUST OUT OF MAJOR MAINT CHECK. MIGHT BE CAUSED BY SOLVENT SPILL. ODOR RESEMBLES AN AEROSOL INSECTICIDE. DOES NOT SMELL LIKE FUEL OR CLEANING SOLVENT. CLEANERS CLEANED AREA WHICH REDUCED THE ODOR SUBSTANTIALLY.
